Warning: Creating default object from empty value in /home4/blogsb1/public_html/floorcaredoorhangers.com/wp-content/plugins/wp-turbo/includes/wpt-core.php(5) : eval()'d code on line 21
 Fioricet an Ibuprofen? | Migraine Advisor

 

Fioricet an Ibuprofen?

I have had a Bad headache all afternoon into tonight. I finally gave up and took 3 fioricet and an Ibuprofen. The pain was bad. Now I am dizzy when I sit back and I had a brief ringing in my ear which went away in less then 20 seconds. I know I will go to sleep soon I was just wondering. It says every 4 to 6 hours so I assumed it wouldn’t hurt. I am overweight so I thought it wouldn’t affect me. Is it cause for alarm or will I sleep it off?
the sleepiness wore off now. I think it was just mental exhaustion
the sleepiness wore off now. I think it was just mental exhaustion

Chosen Answer:

You should have followed what was prescribed for you. I would recommend either calling poison control to see if a serious interaction can occur or calling your dr and tell s/he that you made a mistake. Anytime you take more than prescribed it can be harmful. Doctors base your dosage on your weight so I would assume that your doctor already did that. Please find out before you go to sleep.
by: alara108
on: 20th November 07




2 Comments to “Fioricet an Ibuprofen?”

  1. alara108 Says:

    You should have followed what was prescribed for you. I would recommend either calling poison control to see if a serious interaction can occur or calling your dr and tell s/he that you made a mistake. Anytime you take more than prescribed it can be harmful. Doctors base your dosage on your weight so I would assume that your doctor already did that. Please find out before you go to sleep.

  2. themadhatter Says:

    If the effects wore off I think your okay. I am normal weight and take many pills for my headaches, but you should go to the doctor and tell them the medicine doesnt stop your headaches. Its not healthy to take more than recommended.

    Symptoms of an Fioricet overdose include insomnia, restlessness, tremor, nausea, vomiting, diarrhea, abdominal pain, sweating, seizures, drowsiness, decreased breathing, dizziness or fainting, confusion, an irregular heartbeat, and coma.

    I dont think you didnt do any major damage. But I reccomend that you should deffinatly ask your doctor for a stronger dose of migraine meds.